Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board

Authors: Robert J. Boik, James F. Robinson-Cox
Title: [download]
(12787)
Derivatives of the Incomplete Beta Function
Reference: Vol. 3, Issue 1, Mar 1998
Submitted 1997-12-09, Accepted 1998-03-15
Type: Article
Abstract:

The incomplete beta function is defined as where Beta(p, q) is the beta function. Dutka (1981) gave a history of the development and numerical evaluation of this function. In this article, an algorithm for computing first and second derivatives of Ix,p,q with respect to p and q is described. The algorithm is useful, for example, when fitting parameters to a censored beta, truncated beta, or a truncated beta-binomial model.

Paper: [download]
(12787)
Derivatives of the Incomplete Beta Function
(application/pdf, 134 KB)
Supplements: [download]
(2232)
beta.der.f: Program to test algorithm INBEDER
(application/octet-stream, 25.2 KB)
[download]
(1249)
Code.zip: Code files
(application/zip, 16.2 KB)
Resources: BibTeX | OAI
Creative Commons License
This work is licensed under the licenses
Paper: Creative Commons Attribution 3.0 Unported License
Code: GNU General Public License (at least one of version 2 or version 3) or a GPL-compatible license.
Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board